I'm currently on 20mg at bedtime. I have been feeling really good and only about 2 headaches a month. The past 6 days I've had numbness in face (what happens before a headache), feeling out of it and mild headaches. I'm wondering if the nortriptyline has stopped or if i need to ask the doctor about upping dose.
Tingling is a common side effect of nortriptyline. It is not unusual for dosage to be adjusted, especially if symptoms for which you are being treated are beginning to return. Discuss this concern with your doctor. He/she may want to increase your dosage, or add another med to your treatment plan. Best of health to you.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently have been prescribed nortriptyline for headache prevention, has this medicine helped many
Updated 7 Nov 2012 • 5 answers
Updated 2 Apr 2012 • 2 answers
Updated 6 Jan 2015 • 1 answer
Updated 29 Apr 2015 • 2 answers
Updated 15 Jul 2018 • 1 answer